MAUDE Adverse Event Report: BECTON DICKINSON MAXPLUS POSITIVE PRESSURE CONNECTOR; SET, ADMINISTRATION, INTRAVASCULAR

BECTON DICKINSON MAXPLUS POSITIVE PRESSURE CONNECTOR; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number MP1000
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/12/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial mdr submission.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
 
Event or Problem Description
The connector leaks at the interface when connected to the infusion set.A claim is required, a complaint response letter is required, and a complaint acceptance letter is required.One defective product can be returned.
 
Event or Problem Description
No additional information.
 
Additional Manufacturer Narrative
A mp1000 china product was not available for investigation for the (b)(4); however, the customer confirmed that the complaint sample was from lot 23085470.The feedback provided by the customer states that, "the connector leaks at the interface when connected to the infusion set." further information from the customer has stated that the leakage was noticed within half an hour of the ordinary liquid medicine infusion when the connector was connected with wego precision infusion set.Additionally, customer has confirmed that sample was sterilized by using alcohol pads.Moreover, customer has confirmed that the components are not in contact with the needle before reusing and there was no visible damage on the product.The details of this feedback were forwarded to the manufacturing site for investigation, where a review of the production records for lot 23085470 did not identify any in-process testing failures or quality deviations which may have caused or contributed to a report of this nature.The root cause of the customer¿s experience could not be determined in this instance as no sample was received for investigation.Without a sample to examine it is not possible to determine whether a manufacturing defect could have caused or contributed to a report of this nature.In this instance, without the complaint sample to examine it has not been possible to conclusively link this feedback to a specific failure mode; however, a review of the customer feedback database indicates that this is a rare occurrence with a small number of similar reports against the product mp1000 china in the past 12 months.

Brand Name
MAXPLUS POSITIVE PRESSURE CONNECTOR
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key20873770
Report Number9616066-2024-01918
Device Sequence Number12935191
Product Code FPA
UDI-Device Identifier10885403232985
UDI-Public(01)10885403232985
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K072542
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMP1000
Device Lot Number23085470
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/18/2024
Supplement Date Received by Manufacturer01/07/2025
Initial Report FDA Received Date12/07/2024
Supplement Report FDA Received Date01/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/18/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown